# SDR CALA9802018

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT ELEVATOR REAR SPAR.  THE LT ELEVATOR WAS REMOVED AND REPLACED IAW MM 27-30-1, PAGE 401 AND 402.  RIG AND OPERATIONAL CHECK WAS ACCOMPLISHED IAW MM 27-30-81 PAGE 507.
